Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/12958


Title: Using Parametric Statistical Models to Estimate Mortality Structure: the Case of Taiwan
Authors: 張士傑
Chang,Shih-Chieh
Keywords: mixture;extreme value distribution;weibull;inverseweibull;gompertz
Date: 1998-11
Issue Date: 2008-12-08 10:58:54 (UTC+8)
Relation: Journal of Actuarial Practice, 6(1), 197-219
Data Type: article
Appears in Collections:[風險管理與保險學系] 期刊論文

Files in This Item:

File Description SizeFormat
197219.pdf1300KbAdobe PDF1159View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing